您目前所在的位置:首页 - 期刊简介 - 详细页面

铁道科学与工程学报

JOURNAL OF RAILWAY SCIENCE AND ENGINEERING

Vol. 5    No. 1    March 1995

[PDF Download]    [Flash Online]

    

ESTABLISHMENT AND VERIFICATION OF MATHEMATICAL MODEL FOR CURRENT LEAKAGE IN BIPOLAR MULTI-COMPARTMENT CELL
Yang Jianhong; Zhang Qingxiang ;Wang Huazhang; Liu Yexiang

Department of Metallurgy; Central South University of Technology; Changsha 410083

Abstract:A systematical study of current leakage in bipolar multi-cmpartment cell has been made. By using basic conceptions in electrochemistry and establishing equivalent circuit, a reasonable mathematical model of current leakage was developed. After simplified properly, basic principles of current leakage in bipolar electrolytic cells were found out. To verify the model, a series of experiments in electrolysis of aqueous copper sulphate were made. The effects of some elements on current leakage were observed and mathematical model was verified by Comparing the experimental results with the calculated ones according to the model.

 

Key words: bipolar multi-compartment cell; current leakage; equivalent circuit; mathematical model; model verification;

ISSN 1672-7029
CN 43-1423/U

主管:中华人民共和国教育部 主办:中南大学 中国铁道学会 承办:中南大学
湘ICP备09001153号 版权所有:《铁道科学与工程学报》编辑部
------------------------------------------------------------------------------------------
地 址:湖南省长沙市韶山南路22号 邮编:410075
电 话:0731-82655133,82656174   传真:0731-82655133   电子邮箱:jrse@mail.csu.edu.cn